# SDR DL76S060844

- Difficulty date: October 13, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 61,152 hours, 29,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE SKIN AROUND THE RHS DME ANTENNA CABLE.  CORROSION WAS BLENDED AND A BOEING APPROVED REPAIR INSTALLED PER ERA 456420-14.
